# SDR 99ZZZX203

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N260AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12D066321DD1
- Condition: Corroded
- Location: Bs 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF CORROSION WERE FOUND ON THE INNER SIDE WHICH EXCEEDED THE MANUFACTURER'S ALLLOWABLE LIMITS.  THE CAUSE OF CORROSION IN THIS AREA IS DUE TO THE PRESENCE OF EXCESSIVE MOISTURE, AND OTHER CONTAMINENTS WHICH ARE FREQUENTLY PRESENT.  THE FIRST AREA WAS APPROXIMATELY 1 INCH AFT OF FRAME 15 IN BETWEEN STR 16L AND STR 17L, ON THE CHEM-MILLED AREA OF THE INNER SKIN.  DEPTH OF THE CORROSION WAS .050 INCH.  THE SECOND AREA OF CORROSION EXTENDED FROM THE EDGE OF THE AFT SIDE OF FRAME 15A, 1.5 INCHES, AND EXTENDED FROM THE CENTER RIVET LINE OF STR 18L, 2.2 INCHES TOWARDS STR 17L.  THE DEPTH OF CORROSION WAS .030 INCH.
